# SDR SWIA202508061224

- Difficulty date: December 24, 2024
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N293SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000787
- Aircraft time: 15,341 hours, 11,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FWD FITTING HAS BROKEN SPRING  (C-CHECK RO 01/18/2025)REMOVED AND REPLACED R1 FWD DOOR SLIDE FITTING SPRING IAW EMB175 AMM 53-10-25
